If you need an accessible version of this item please contact JSTOR User Support

Computing Jordan Canonical Forms

Patrick Costello
The College Mathematics Journal
Vol. 25, No. 3 (May, 1994), pp. 231-234
DOI: 10.2307/2687656
Stable URL: http://www.jstor.org/stable/2687656
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Computing Jordan Canonical Forms
Preview not available

Page Thumbnails

  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234